Alert archive / Texas / River Flood Warnings in 2015

River Flood Warning 7, NWS Amarillo, TX

July 9, 2015Armstrong County, Texas

NWS Amarillo, TX issued this river flood warning at Jul 9, 2015, 2:41 AM CDT for Armstrong County, Texas. It was in force for 19 hr.

The area

The outline as issued.

The facts

Issued
Jul 9, 2015, 2:41 AM CDT (07:41 UTC)
Expired
Jul 9, 2015, 9:24 PM CDT
In force
19 hr
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Flood severity
Minor

County Armstrong County, TX

The radar

The Amarillo radar (KAMA), 49 km from the middle of the area, began a volume at 07:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Prairie Dog Town Fork of the Red River at Wayside (WAYT2). The gauge peaked at 12.30 ft at Jul 9, 2015, 5:00 AM CDT.

actionminormoderate5101507/0907/1007/11
Action stage
9.5 ft
Minor stage
10 ft
Moderate stage
15 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07297910, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

929 
WGUS44 KAMA 090741
FLWAMA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
241 AM CDT THU JUL 9 2015

...The National Weather Service in Amarillo has issued a flood 
warning for the following rivers in Texas... 

  Prairie Dog Town Fork Red River Near Wayside 13NE affecting 
  Armstrong County
.Two to four inches of rain has fallen along the river since
Wednesday evening. Additional heavy rains are expected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive vehicles through flooded areas.

Know your location in relation to creeks and rivers that can become 
killers in heavy rains. Do not attempt to drive through rising water.
Do not cross areas where water is flowing...even on foot. Rapidly 
flowing water can quickly sweep you off your feet.

For graphical hydrologic information...please go to weather.gov and 
click on the Texas Panhandle. Select Rivers and Lakes near the top of
the page. The Advanced Hydrologic Prediction Service page provides 
current and forecast river information...gage locations...impacts...
and historical crest information for all forecast points by clicking 
on each point.

&&

TXC011-091141-
/O.NEW.KAMA.FL.W.0007.150709T0741Z-150710T0224Z/
/WAYT2.1.ER.150709T0631Z.150709T1200Z.150709T1424Z.NR/
241 AM CDT THU JUL 9 2015

The National Weather Service in Amarillo has issued a 

* Flood Warning for 
  The Prairie Dog Town Fork Red River Near Wayside 13NE.
* until this evening...Or until the warning is cancelled.
* At  2:00 AM Thursday the stage was 11.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will continue rising to near 13.0 feet by
  sunrise this morning. The river will fall below flood stage late
  this morning.
* Impact...At 13.5 feet...Dirt road along south side of river is 
  flooded. Cattle in the flood plain are threatened.
* Flood history...This crest compares to a previous crest of 12.1 feet
  on Aug 26 1996.


&&

LAT...LON 3490 10141 3475 10126 3475 10139 3481 10145
      3484 10163 3496 10162       

$$
1 follow-up statement
083 
WGUS84 KAMA 091528
FLSAMA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1028 AM CDT THU JUL 9 2015

...The flood warning is cancelled for the following rivers in 
Texas...
 
  Prairie Dog Town Fork Red River Near Wayside 13NE affecting 
  Armstrong County
  
.The river has fallen below flood stage and is expected to continue
falling today.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive vehicles through flooded areas.

For graphical hydrologic information...please go to weather.gov and 
click on the Texas Panhandle. Select Rivers and Lakes near the top of
the page. The Advanced Hydrologic Prediction Service page provides 
current and forecast river information...gage locations...impacts...
and historical crest information for all forecast points by clicking 
on each point.

&&

TXC011-091558-
/O.CAN.KAMA.FL.W.0007.000000T0000Z-150710T0224Z/
/WAYT2.1.ER.150709T0631Z.150709T1015Z.150709T1242Z.NR/
1028 AM CDT THU JUL 9 2015

The Flood Warning is cancelled for
  The Prairie Dog Town Fork Red River Near Wayside 13NE.
* At 10:00 AM Thursday the stage was 9.4 feet.
* Fell below flood stage at  7:42 AM Thursday.

* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to 6.0 feet by tomorrow 
  morning.
* Impact...At 10.0 feet...Ranch and farm land within the flood plain 
  begins to flood. Cattle in the flood plain are threatened
* Flood history...This crest compares to a previous crest of 10.4 feet
  on Aug 18 2008.


&&

LAT...LON 3490 10141 3475 10126 3475 10139 3481 10145
      3484 10163 3496 10162       



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this river flood warning went out at Jul 8, 11:49 PM CDT, 2 hours 52 minutes earlier.

Area forecast discussion, Jul 8, 11:49 PM CDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1149 PM CDT WED JUL 8 2015

.AVIATION...
FOR THE 06Z TAFS...SHOWERS AND TSTMS WILL CONTINUE ACROSS PARTS OF
THE TX AND OK PNHDLS FOR THE EARLY PARTS OF THIS FCST CYCLE. HAVE
INCORPORATED TSTMS INTO AT LEAST THE KGUY AND KDHT TAFS FOR FIRST
COUPLE TO FEW HOURS OF THIS FCST. MVFR CIGS STILL PSBL AT KGUY
TOWARDS SUNRISE INTO THURSDAY MORNING. LOWER CONFIDENCE IN MVFR CIGS
AT KDHT AND KAMA SO HAVE ONLY INCLUDED A SCT DECK. ANOTHER ROUND OF
SHOWERS AND TSTMS IS EXPECTED TO DEVELOP ACROSS THE REGION LATER
THURSDAY AFTERNOON AND EVENING...AND HAVE INCLUDED VCTS AT ALL
TERMINAL SITES TOWARDS THE END OF THIS CYCLE.

ANDRADE

&&

.PREV DISCUSSION... /ISSUED 634 PM CDT WED JUL 8 2015/

AVIATION...
FOR THE 00Z TAFS...SHOWERS AND TSTMS WILL IMPACT THE TX AND OK PNHDLS
THIS EVENING AND TONIGHT...AND HAVE RETAINED THE THREAT FOR
THUNDERSTORMS AT ALL TERMINAL SITES DURG THE FIRST FEW TO SEVERAL
HOURS OF THIS FCST. MVFR CIGS PSBL AT KGUY LATE TONIGHT AND THURSDAY
MORNING. LOWER CONFIDENCE IN MVFR CIGS FOR KDHT AND KAMA SO HAVE ONLY
INCLUDED A SCT DECK. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS
EXPECTED TO DEVELOP LATER THURSDAY AFTERNOON...BUT HAVE NOT INCLUDED
THIS WEATHER ELEMENT IN THE TAFS DUE TO LOW CONFIDENCE IN WHERE
STORMS WILL FORM THIS FAR OUT IN TIME.

ANDRADE

PREV DISCUSSION... /ISSUED 400 PM CDT WED JUL 8 2015/

DISCUSSION...
ON AND OFF RAIN CHANCES THROUGH THE WEEK AHEAD...WITH GENERALLY
HIGHER CHANCES EXPECTED THROUGH THE END OF THIS WEEK AND LOWER
CHANCES EARLY NEXT WEEK. MODEL GUIDANCE ARE IN GOOD AGREEMENT ON THE
OVERALL WEATHER PATTERN THROUGH THE MIDDLE OF NEXT WEEK...SO
CONFIDENCE IN THE FORECAST IS FAIRLY HIGH FOR THIS TIME OF YEAR.
LOCALLY HEAVY RAINFALL WITH STORMS OVER THE NEXT FEW DAYS COULD LEAD
TO AREAS OF FLOODING/FLASH FLOODING.

NF

SHORT TERM...TODAY THROUGH FRIDAY...
AN UPPER-LEVEL LOW PRESSURE SYSTEM CENTERED OVER CENTRAL CALIFORNIA
IS APPARENT ON WATER VAPOR IMAGERY THIS AFTERNOON. AHEAD OF THIS
LOW...MONSOONAL MOISTURE IS BEING ADVECTED INTO THE SOUTHWEST U.S.
A WIDESPREAD AREA OF THUNDERSTORMS HAS DEVELOPED ACROSS NM THIS
AFTERNOON...AND A LEADING SHORTWAVE IS AIDING IN THUNDERSTORM
DEVELOPMENT ACROSS NORTHEAST NM AND THE WESTERN TX/OK PANHANDLES.
THESE SCATTERED STORMS ARE EVENTUALLY FORECAST TO GROW UPSCALE INTO
AN MCS AND MOVE SOUTH AND EAST ACROSS THE PANHANDLES THIS EVENING AND
TONIGHT. A FEW SEVERE WIND GUSTS AND/OR LARGE HAIL MAY BE POSSIBLE
WITH THESE STORMS AS THEY MOVE THROUGH...AS WELL AS HEAVY RAINFALL
LEADING TO LOCALIZED FLOODING AND FLASH FLOODING. A FEW SHOWERS AND
ELEVATED STORMS MAY LINGER ACROSS THE EASTERN PORTIONS OF THE
PANHANDLES TOMORROW MORNING...SO HAVE LEFT 20-30 POPS THROUGH 18Z TO
ACCOUNT FOR THAT. ANOTHER ROUND OF EVENING/OVERNIGHT STORMS WILL BE
POSSIBLE THURSDAY AND FRIDAY...WITH THE NORTHERN AND WESTERN PORTIONS
OF THE PANHANDLES FAVORED DUE TO MONSOONAL MOISTURE BENDING
NORTHEASTWARD ACROSS THE AREA.

LONG TERM...SATURDAY THROUGH WEDNESDAY...
RAIN CHANCES WILL DIMINISH OVER THE WEEKEND INTO EARLY NEXT
WEEK...THOUGH A RIDGE OF HIGH PRESSURE WILL BE BUILDING BACK OVERHEAD
BY SATURDAY AFTERNOON. A FEW THUNDERSTORMS WOULD NOT BE OUT OF THE
QUESTION WITH SOME REMNANT MOISTURE LEFT ACROSS THE REGION...THOUGH
MAIN THRUST OF MONSOON MOISTURE WILL BE DISPLACED BACK NM/AZ ONCE
MORE. THE HIGH PRESSURE WILL ALSO HELP TEMPERATURES CLIMB UP TO THE
MID-/UPPER-90S BY SUNDAY. THERE IS SOME HINT AT A WEAK COLD FRONT
EDGING INTO THE PANHANDLES LATE WEDNESDAY...THOUGH ONLY GFS
INDICATING THIS CURRENTLY.

NF

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&
Hazardous weather outlook, Jul 9, 12:13 AM CDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1213 AM CDT THU JUL 9 2015

OKZ001>003-TXZ001>020-091100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
1213 AM CDT THU JUL 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...REST OF TONIGHT.

THUNDERSTORMS WILL CONTINUE ACROSS MOST OF THE TEXAS AND OKLAHOMA
PANHANDLES THE REST OF TONIGHT. ANY STORMS THAT DEVELOP ARE EXPECTED
TO REMAIN JUST BELOW SEVERE LEVELS AT THIS TIME. HEAVY RAIN WILL
ALSO BE POSSIBLE WITH THE STRONGER STORMS...WHICH COULD LEAD TO
LOCALIZED FLOODING OR FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS WILL BE POSSIBLE THURSDAY THROUGH FRIDAY NIGHT. WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Jul 8, 11:31 PM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1131 PM CDT WED JUL 8 2015

TXZ017-018-090515-
ARMSTRONG TX-RANDALL TX-
1131 PM CDT WED JUL 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ARMSTRONG AND EASTERN
RANDALL COUNTIES UNTIL 1215 AM CDT...

AT 1128 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES SOUTH OF PALO DURO CANYON...OR 17 MILES
EAST OF CANYON...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WAYSIDE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3493 10129 3475 10137 3483 10173 3498 10166
TIME...MOT...LOC 0431Z 279DEG 14KT 3489 10163

MJG
Local storm report, Jul 8, 11:57 PM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1157 PM CDT WED JUL 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1138 PM     TSTM WND GST     3 SW DALHART            36.03N 102.55W
07/08/2015  M67 MPH          HARTLEY            TX   ASOS

&&

EVENT NUMBER AMA1500629

EA
Special weather statement, Jul 9, 12:29 AM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1229 AM CDT THU JUL 9 2015

TXZ017-018-090615-
ARMSTRONG TX-RANDALL TX-
1229 AM CDT THU JUL 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ARMSTRONG AND EASTERN
RANDALL COUNTIES UNTIL 115 AM CDT...

AT 1224 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS 3 MILES NORTH OF AND 15 MILES SOUTHEAST OF PALO
DURO CANYON...MOVING EAST AT 20 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  PALO DURO CANYON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN WITH 1 TO 1.5 INCH ONE HOUR TOTALS ARE POSSIBLE.
THIS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...AS
WELL AS SOME CREEKS IN PALO DURO CANYON. DO NOT DRIVE YOUR VEHICLE
ON A FLOODED ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3509 10120 3480 10123 3483 10178 3506 10176
TIME...MOT...LOC 0526Z 274DEG 19KT 3500 10165

MJG
Special weather statement, Jul 9, 1:42 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
142 AM CDT THU JUL 9 2015

TXZ018-090715-
ARMSTRONG TX-
142 AM CDT THU JUL 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ARMSTRONG COUNTY UNTIL
215 AM CDT...

AT 139 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES NORTH OF WAYSIDE...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WAYSIDE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3497 10121 3476 10117 3476 10161 3492 10162
TIME...MOT...LOC 0642Z 261DEG 27KT 3482 10153

MJG
Special weather statement, Jul 9, 2:35 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
235 AM CDT THU JUL 9 2015

TXZ018-090815-
ARMSTRONG TX-
235 AM CDT THU JUL 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ARMSTRONG COUNTY
UNTIL 315 AM CDT...

AT 234 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES EAST OF WAYSIDE...OR 24 MILES SOUTH OF
CLAUDE...MOVING EAST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH VERY HEAVY RAIN WHICH MAY
CAUSE LOCALIZED FLOODING.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHEASTERN ARMSTRONG COUNTY.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3489 10132 3487 10109 3474 10110 3474 10147
TIME...MOT...LOC 0735Z 286DEG 10KT 3476 10137

MJG
Special weather statement, Jul 9, 2:38 AM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
238 AM CDT THU JUL 9 2015

TXZ011-012-090830-
OLDHAM TX-POTTER TX-
238 AM CDT THU JUL 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN POTTER AND EASTERN OLDHAM
COUNTIES UNTIL 330 AM CDT...

AT 236 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF BOYS RANCH...OR 16 MILES
NORTHEAST OF VEGA...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  VALLEY DE ORO...      BOYS RANCH...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3554 10202 3527 10202 3538 10242 3556 10238
TIME...MOT...LOC 0738Z 281DEG 23KT 3545 10228

MJG

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 7:15 PM CDTSpecial Weather StatementAMADeaf Smith45 min
Jul 8, 7:17 PM CDTSevere Thunderstorm WarningAMAHartley, Moore, Oldham, Potter58 min
Jul 8, 7:34 PM CDTSpecial Weather StatementAMAHutchinson41 min
Jul 8, 7:42 PM CDTSevere Thunderstorm WarningAMADeaf Smith63 min
Jul 8, 7:45 PM CDTSevere Thunderstorm WarningAMAHartley, Oldham60 min
Jul 8, 8:14 PM CDTSevere Thunderstorm WarningAMACarson, Moore, Oldham, Potter, Randall91 min
Jul 8, 8:21 PM CDTAreal Flood AdvisoryAMADeaf Smith3 hr
Jul 8, 8:21 PM CDTTornado Warning Tornado observedAMAOldham, Potter26 min
Jul 8, 8:36 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Randall54 min
Jul 8, 8:40 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham, Potter65 min
Jul 8, 9:26 PM CDTSevere Thunderstorm WarningAMARandall64 min
Jul 8, 9:35 PM CDTSpecial Weather StatementAMAOldham40 min
Jul 8, 9:36 PM CDTAreal Flood AdvisoryAMAPotter, Randall3 hr
Jul 8, 9:44 PM CDTSevere Thunderstorm WarningAMAArmstrong, Potter, Randall61 min
Jul 8, 9:49 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham, Potter56 min
Jul 8, 10:26 PM CDTSpecial Weather StatementAMAArmstrong64 min
Jul 8, 10:56 PM CDTAreal Flood AdvisoryAMADallam, Hartley, Moore3 hr
Jul 8, 11:01 PM CDTSevere Thunderstorm WarningAMAPotter, Randall59 min
Jul 8, 11:11 PM CDTSpecial Weather StatementAMADonley49 min
Jul 8, 11:22 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley53 min
Jul 8, 11:31 PM CDTSpecial Weather StatementAMAArmstrong44 min
Jul 9, 12:29 AM CDTSpecial Weather StatementAMAArmstrong46 min
Jul 9, 12:35 AM CDTSevere Thunderstorm WarningAMAHartley, Moore, Potter55 min
Jul 9, 1:27 AM CDTAreal Flood AdvisoryAMAArmstrong, Collingsworth, Donley3 hr
Jul 9, 1:42 AM CDTSpecial Weather StatementAMAArmstrong33 min
Jul 9, 1:55 AM CDTSevere Thunderstorm WarningAMAArmstrong35 min
Jul 9, 2:35 AM CDTSpecial Weather StatementAMAArmstrong40 min
Jul 9, 2:38 AM CDTSpecial Weather StatementAMAPotter52 min
Jul 9, 3:10 AM CDTAreal Flood AdvisoryAMAArmstrong, Carson, Deaf Smith, Oldham, Potter, Randall3 hr
Jul 9, 3:42 AM CDTFlash Flood WarningAMAArmstrong, Donley3 hr
Jul 9, 4:20 AM CDTAreal Flood AdvisoryAMAHutchinson, Moore2 hr
Jul 9, 6:16 PM CDTSpecial Weather StatementAMAOldham44 min

Nearby

River Flood Warnings in Texas, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.